Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hair loss, thinning, dandruff, itching. Minoxidil helpful?

Hi Doctor, As my hair is thinng i have started using mintop as per doctor suggestion. But after a week I have got great amount of dandruff and itching. I have continued with washing the hair daily with nizrol but stopped totally 8 months back due to severe dandruf.Now the dandruff is not totally lost but still maintainable but my hair loss is more and thining is happening fast. Can you please tell me what mintoxidil in india can i use which will not increase the dandruff.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
I think dandruff is main cause of your weak hairs.
use Selsun shampoo for dandruff.
take branded capsule Iron as anemia can cause poor nourishment to the hairs.
do not keep your hair wet for more time.
apply branded Hair oil containing Vit E.
Take nourishing food.
Avoid stress.
Ok and bye.
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor